# SDR 04FDEA02982

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB74341
- Condition: Worn
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP SIDE LOAD ROLLER FITTING LOWER LUG FLAT SPOTTED AND ALL HOLES HAVE EVIDENCE OF PITTING.  REMOVED CORROSION AND PITTING FROM LUG AND BORES. FABBED AND INSTALLED 2 EACH REPAIR BUSHINGS IAW SRM57-20-00 VOL.I PAGE 16. INSTALLED BUSHINGS ON NR N01175. BLENDED FLAT SPOTS IAW EA 8-5750-81495.    SEE N/R N01174.
